Large Risks, Limited Liability, and Dynamic Moral Hazard

Biais, Bruno, Mariotti, Thomas, Rochet, Jean-Charles and Villeneuve, Stéphane (2010) Large Risks, Limited Liability, and Dynamic Moral Hazard. Econometrica, 78 (1). pp. 73-118.

This is the latest version of this item.

[img]
Preview
Text
Download (97kB) | Preview
Official URL: http://tse-fr.eu/pub/21182
Item Type: Article
Language: English
Date: January 2010
Refereed: Yes
JEL codes: C61 - Optimization Techniques; Programming Models; Dynamic Analysis
D82 - Asymmetric and Private Information
D86 - Economics of Contract - Theory
D92 - Intertemporal Firm Choice and Growth, Investment, or Financing
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSM Research (Toulouse), TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:59
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:21182
URI: http://publications.ut-capitole.fr/id/eprint/3186

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year